# SDR CA961218003

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 442CW12
- Condition: Failure
- Location: Vac Sys
- Component: Rapco
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) OVERHAULED VACUUM PUMP INSTALLED AFTER VACUUM PUMP FAILURE. EIGHT HOURS LATER THE VACUUM PUMP SEIZED AND FAILED FOR NO APPARENT REASON. THIS IS THE SECOND "RAPCO" PUMP TO FAIL EARLY.
